# SDR SWIA20240829

- Difficulty date: August 29, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55667-601R-53-41-2669-N487CA MXCODEID50804-PR - THE PRESS FLOOR SKIN HAS 2-OFF CRACKS AT FS461 BTWN LBL9-RBL9. REMOVED DAMAGE AND APPLIED TEMP DBLR REPAIRS IN REF TO REO 601R-53-41-2669 REV--, DTD 01/14/2020.    PERFORM PERM REPAIR WITHIN 6000 FLT HRS OR 1-OFF "C" CHECK, WHICHEVER COMES FIRST, FROM THIS REPAIR INCORPORATION, PART NUMBER:   - , SERIAL NUMBER: 7729, POSITION:      (C-CHECK RO 2/27/2025)    REPAIRED PRESSURE FLOOR WEB REF REO 601R-53-41-3280 REV -A DATE 2025-01-30 (PERMANENT REPAIR) AND REO 601R-53-41-102 REV E JUNE 28, 2006. COMPLIED WITH TASK CARD 51-900-1003-SKY AND MAJOR REPAIR FORM M-337. SEE CONTINUE CARD FOR WORK PERFORMED. PRESSURE CHECK GOOD.
